# SDR 99ZZZX3797

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97LG
- Make and model: Snias AS350B2
- Aircraft serial: 2917
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Sensor
- Part number: 50071550020
- Condition: Inoperative
- Location: Rotor Tachometer
- Part time: 981 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  RESISTANCE BETWEEN PINS 2 AND 3 VARIES.  INTERMITTENT WARNING LIGHT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
